# SDR DALA2019052503220

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1089736) DURING INSPECTION FOUND CRACKED FRAME AT BS 500C BTW S-8L TO S-9L AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME AT BS 500C BTW S-8L TO S-9L AT PASSSENGER CABIN AS PER ER/A NO 577762-14AD REV. ORIGINAL AND PRI NO 577762-14AD REVISION 0 AND REVISION 1.
